# SDR FDEA201205111800

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518827
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM BS 1681 UPPER CAP CORRODED BL 0 TO RBL 62.  BLENDED AREA, ORIGINAL MATERIAL 0.156, AFTER REWORK 0.124, MATERIAL LOSS 0.032 FLOORBEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, DETAIL II, FIG 101.  R & R FLOORBEAM IAW SRM 51-40-02 AND DWG 146N5111.  MAJOR REPAIR.
